MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 54

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 54
Catalog Number 01.26.45.0054
Health Effect - Clinical Code Pain (1994)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 january 2019: lot 146986: (b)(4) items manufactured and released on 02 december 2014.Expiration date: 2019-10-31.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved: liner: cc e cc light flat pe hc liner ø 36 / e reference 01.26.3644hct (k120531).Lot 148362: (b)(4) items manufactured and released on 27 april 2015.Expiration date: 2020-03-31.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold with 1 similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 36 size m 0 reference 01.29.209 (k112115).Lot 150458: (b)(4) items manufactured and released on 13 may 2015.Expiration date: 2020-03-31.No anomalies found related to the issue.To date, all the items of the same lot have been already sold with 1 similar reported event.Cancellous bone screw flat head ø 6,5 l 30 reference 01.26.65.30 (k103352).Lot 147785: (b)(4) items manufactured and released on 03 march 2015.Expiration date: 2020-01-31.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.K103352.Cancellous bone screw flat head ø 6,5 l 20 reference 01.26.65.20 (k103352).Lot 122778: (b)(4) items manufactured and released on 02 august 2012.Expiration date: 2017-08-31.No anomalies found related to the issue.To date, all the items of the same lot have been already sold without any similar reported event.Quadra-h 01.12.022 cementless, ha coated std stem size 2 (k082792).Lot 147635: (b)(4) items manufactured and released on 17 february 2015.Expiration date: 2020-01-31.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery planned for (b)(6) 2019 due to pain, 3 years and a half after the primary surgery.The surgeon is planning to remove the versafit cup, liner and screws and will revise the stem if required.
 
Additional Manufacturer Narrative
Update 9 jan from the sales representative: the revision surgery was successfully completed today and the surgeon removed all the implants due to pain.The surgeon advised that there was slight loosening of the implants which he felt was the cause of the pain.X-rays and explants are not available.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 54
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8217186
Report Number3005180920-2018-01055
Device Sequence Number1631496
Product Code LZO
UDI-Device Identifier07630030807787
UDI-Public07630030807787
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue Number01.26.45.0054
Device Lot Number146986
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR